| Catalog Number |
0408800000 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 2 events were reported for this quarter.Product return status: 2 device investigation types have not yet been determined.Additional information: 2 devices were labeled for single-use.2 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 2 malfunction events in which the device was contaminated with a chemical or other material.2 events had no patient involvement; no patient impact.
Event or Problem Description
This report summarizes 3 malfunction events in which the device was contaminated with a chemical or other material.- 3 events had no patient involvement; no patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h6, h10 2 events were previously reported during the reporting quarter; however, - 1 previously reported event was included under mfr report # 3015967359-2023-02259 but should be included under this report.- 3 previously reported events are included in this follow-up record.Product return status 1 device was received.2 devices were not available for evaluation.